# SDR DL764040088

- Difficulty date: January 26, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 5,753 hours, 2,195 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Anti Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED INTERMITTENT NORMAL ANTI SKID STATUS MSG.  BITE ANTI SKID/ AUTOBRAKE CONTROLLER, NO CURRENT FAULTS AND NO FAULT ON INBD FLT LEG.  DIVERTED TO HNL DUE TO SHORT RUNWAY IN OGG.  DUE TO HISTORY OF NORMAL ANTI SKID STATUS MSG AND CAUSING RECENT DIVERSION.  PERFORM ANTISKID/AUTOBRAKE CONTROLLER BITE PER FIM 32-42-00 FIG 103 AND RECALL INFLIGHT FAULTS IF ANY FOUND T/S PER TABLE -A- IF NTF CONTINUE TO T/S PER FIG 103.  C/W BITE TO BOX 3, NO FAULTS DISPLAYED.
